Para citar este documento: http://ddd.uab.cat/record/76162
Embedded curves and foliations
Movasati, Hossein
Sad, Paulo

Fecha: 2011
Resumen: We prove the existence of regular foliations with a prescribed tangency divisor in neighborhoods of negatively embedded holomorphic curves; this is related to a linearization theorem due to Grauert. We give also examples of neighborhoods which can not be linearized.
Derechos: Tots els drets reservats
Lengua: Anglès.
Documento: article ; recerca ; article ; publishedVersion
Publicado en: Publicacions Matemàtiques, Vol. 55, Núm. 2 (2011) , p. 401-411, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_55211_07


11 p, 131.6 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques

 Registro creado el 2011-09-06, última modificación el 2014-10-07



   Favorit i Compartir
QR image